Translator Disclaimer
November/December 2017 Conley index in Hilbert spaces versus the generalized topological degree
Zbigniew Błaszczyk, Anna Gołębiewska, Sławomir Rybicki
Adv. Differential Equations 22(11/12): 963-982 (November/December 2017).

Abstract

We prove a version of the Poincaré–Hopf theorem suitable for strongly indefinite functionals and then apply it to infer a number of bifurcation results in infinite-dimensional Hilbert spaces.

Citation

Download Citation

Zbigniew Błaszczyk. Anna Gołębiewska. Sławomir Rybicki. "Conley index in Hilbert spaces versus the generalized topological degree." Adv. Differential Equations 22 (11/12) 963 - 982, November/December 2017.

Information

Published: November/December 2017
First available in Project Euclid: 1 September 2017

zbMATH: 06802212
MathSciNet: MR3692915

Subjects:
Primary: 34C23 , 47J15

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 11/12 • November/December 2017
Back to Top